# SDR DXTA2022070565140

- Difficulty date: July 1, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 6,439 hours, 5,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTING FLICKERING ON/OFF WITH SWITCH IN ARM. "CORRECTIVE ACTION" REMOVED AND REPLACED AFT EMERGENCY LIGHTS BATTERY, OPERATIONAL CHECK SATISFACTORY. REF EMB PHENOM 300 AMM 33-52-00. PART # OFF 6450LS-00 ON 7450LS-00 S/N OFF 001091 ON 006345
